RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 3, Pages 402–419 (Mi tmf5457)  

This article is cited in 7 scientific papers (total in 7 papers)

Analytic solution of slip problems for a binary gas

A. V. Latyshev


Abstract: Exact solutions are obtained for the first time for the system of $\tau$-model Boltzmann equations for a binary gas in problems of slip, namely, the isothermal, thermal, diffusion, Burnett thermal, and Burnett diffusion solutions. Cases of complete and partial accommodation of the tangential momentum of the molecules are considered. The model Boltzmann equations are reduced to a Wiener–Hopf equation of the first kind with two kernels (one kernel has a direct shift, the other an inverse shift). This equation is reduced by an inverse Laplace transformation to a Carleman boundary-value problem with inverse shift, the solution of which is given by Neumann series. In the case of complete accommodation, the solution can be given in closed form.

Full text: PDF file (1608 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:3, 276–289

Bibliographic databases:

Received: 01.10.1990

Citation: A. V. Latyshev, “Analytic solution of slip problems for a binary gas”, TMF, 86:3 (1991), 402–419; Theoret. and Math. Phys., 86:3 (1991), 276–289

Citation in format AMSBIB
\Bibitem{Lat91}
\by A.~V.~Latyshev
\paper Analytic solution of slip problems for a~binary gas
\jour TMF
\yr 1991
\vol 86
\issue 3
\pages 402--419
\mathnet{http://mi.mathnet.ru/tmf5457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1107940}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 3
\pages 276--289
\crossref{https://doi.org/10.1007/BF01028426}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GJ55400010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5457
  • http://mi.mathnet.ru/eng/tmf/v86/i3/p402

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Latyshev, A. G. Lesskis, A. A. Yushkanov, “Exact solution to the behavior of the electron plasma in a metal layer in an alternating electric field”, Theoret. and Math. Phys., 90:2 (1992), 119–126  mathnet  crossref  mathscinet  isi
    2. A. V. Latyshev, “The solution of boundary-value problems for the equations of radiation transfer”, Comput. Math. Math. Phys., 34:2 (1994), 193–203  mathnet  mathscinet  zmath  isi
    3. A. V. Latyshev, O. V. Timchenko, “Theory and accurate solutions of the problem of the isothermal slip of a medium-density binary gas”, Comput. Math. Math. Phys., 35:4 (1995), 459–469  mathnet  mathscinet  zmath  isi
    4. A. V. Latyshev, A. A. Yushkanov, “The Kramers problem for the ellipsoidal-statistical Boltzmann equation with frequency proportional to the velocity of molecules”, Comput. Math. Math. Phys., 37:4 (1997), 471–481  mathnet  mathscinet  zmath
    5. N. B. Engibaryan, A. Kh. Khachatryan, “Some convolution-type integral equations in kinetic theory”, Comput. Math. Math. Phys., 38:3 (1998), 452–467  mathnet  mathscinet  zmath
    6. N. B. Engibaryan, A. Kh. Khachatryan, “Voprosy nelineinoi teorii dinamiki razrezhennogo gaza”, Matem. modelirovanie, 16:1 (2004), 67–74  mathnet  mathscinet  zmath
    7. A. V. Latyshev, A. A. Yushkanov, “Novyi metod resheniya granichnykh zadach kineticheskoi teorii”, Zh. vychisl. matem. i matem. fiz., 52:3 (2012), 539–552  mathnet  zmath  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:237
    Full text:98
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020